Jiaqi Liu

  • Graduate Student
  • Mathematics
722 Patterson Office Tower
859-257-6807
Research Interests:
Selected Publications: 

Global Existence for the Derivative Nonlinear Schrödinger Equation by the Method of Inverse Scattering. (With Peter Perry and Catherine Sulem) Comm. Partial Differential Equations 41 (2016), no. 11, 1692-1760

Long-Time Behavior of Solutions to the Derivative Nonlinear Schrödinger Equation for Soliton-Free Initial Data. (With Peter Perry and Catherine Sulem) submitted, http://arxiv.org/abs/1608.07659

X
Enter your link blue username.
Enter your link blue password.
Secure Login

This login is SSL protected

Loading